RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 4, Issue 3  


Shabat Alexey Borisovich (on his 75th birthday)
3
New solutions of the Yang–Baxter equation with a square
R. A. Atnagulova, I. Z. Golubchik
6
Characteristic Lie rings and integrable models in mathematical physics
A. V. Zhiber, R. D. Murtazina, I. T. Habibullin, A. B. Shabat
17
On nonlinear hyperbolic differential equations related to the Klein–Gordon equation by differential substitutions
M. N. Kuznetsova
86
Integrable evolution equations with a constant separant
A. G. Meshkov, V. V. Sokolov
104
Characteristic Lie ring of the Zhiber–Shabat–Tzitzeica equation
A. U. Sakieva
155
Darboux integrable differential-difference equations admitting a firts-order integral
S. Ya. Startsev
161
Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order
R. N. Garifullin, R. I. Yamilov
177
In memory of I. F. Krasichkov-Ternovskii
187
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019